RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 2, Pages 286–293 (Mi mz945)  

This article is cited in 1 scientific paper (total in 1 paper)

On the $\varepsilon$-entropy of classes of holomorphic functions

Yu. A. Farkov

Moscow State Geological Prospecting Academy

DOI: https://doi.org/10.4213/mzm945

Full text: PDF file (207 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:2, 248–254

Bibliographic databases:

UDC: 517
Received: 28.05.1999
Revised: 20.01.2000

Citation: Yu. A. Farkov, “On the $\varepsilon$-entropy of classes of holomorphic functions”, Mat. Zametki, 68:2 (2000), 286–293; Math. Notes, 68:2 (2000), 248–254

Citation in format AMSBIB
\Bibitem{Far00}
\by Yu.~A.~Farkov
\paper On the $\varepsilon$-entropy of classes of holomorphic functions
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 2
\pages 286--293
\mathnet{http://mi.mathnet.ru/mz945}
\crossref{https://doi.org/10.4213/mzm945}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1822655}
\zmath{https://zbmath.org/?q=an:0974.46029}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 2
\pages 248--254
\crossref{https://doi.org/10.1007/BF02675350}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000089633400032}


Linking options:
  • http://mi.mathnet.ru/eng/mz945
  • https://doi.org/10.4213/mzm945
  • http://mi.mathnet.ru/eng/mz/v68/i2/p286

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Farkov, “On the best linear approximation of holomorphic functions”, J. Math. Sci., 218:5 (2016), 678–698  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:167
    Full text:85
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020